Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Headache, increased heartbeat. What does this mean?

Hi, my friend has a heart problem and he probably needs a bypass surgery because of the narrowings in his coronair arteries. He often has a stinging headache which runs from the front of his head to the left side of his head, and this goes together with a very fast heartbeat . What does this mean? Is there a connection between the fast heartbeat and the headache and what can he do best to soften the pain?
Asked On : Wed, 12 Dec 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Cardiologist 's  Response
Hi , Welcome to HCM ,
few heart medicine like nitrates can cause headache ,
and subside by stopping nitrates or by simple pain killer ,
to much anxiety can cause headache ,
tell your friend to stay relax , take his medicine regularly , eat healthy food , avoid any addiction ,
and take proper sleep and do some stress relaxing yogas ,
if still persist than consult your cardiologist
take care
Answered: Thu, 13 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor